Vol. 42, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On a generalization of Σ-spaces

Akihiro Okuyama

Vol. 42 (1972), No. 2, 485–495
Abstract

In order to simultaneously generalize the class of M-spaces and σ-spaces, K. Nagami introduced Σ-spaces. Subsequently, E. Michael defined a class of Σ#-spaces. In this paper we will discuss the class of Σ-spaces which lies between Σ-spaces and Σ#-spaces and which contains all images of Σ-spaces under closed continuous maps.

Mathematical Subject Classification 2000
Primary: 54D20
Milestones
Received: 16 April 1971
Revised: 8 October 1971
Published: 1 August 1972
Authors
Akihiro Okuyama